MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; SET, I.V. FLUID TRANSFER

B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; SET, I.V. FLUID TRANSFER
Model Number 2112341
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 1: inquiry description: foreign residue found on the manifold spike port.No patient involvement.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation results, the root cause of the reported incident was unable to be determine.The actual defective device is a valuable tool in investigating the cause of this incident.A review of manufacturing records was performed and indicated that there were no quality issues during the manufacturing of this lot related to the reported issue.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola modena, 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola modena, 41037
IT   41037
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key16115972
Report Number9681240-2022-00007
Device Sequence Number12479552
Product Code LHI
UDI-Device Identifier04046964200229
UDI-Public(01)04046964200229
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K041222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2112341
Device Catalogue Number2112341
Device Lot Number22C25
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown